MathSciNet Relay Station
MathSciNet bibliographic data
MR534387 (80m:16011) 16A36 (16A72)
Pascaud, J.-L.; Valette, J. Group actions on Q-F-rings. Proc. Amer. Math. Soc. 76 (1979), no. 1, 43–44.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement